# SDR ASAA2023031142626

- Difficulty date: March 11, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT THRESHOLD SILL PLATE HAS SURFACE CORROSION AT SEEM AND AROUND FASTENERS HOLES. GROUNDED - YES. REMOVED CORROSION FROM WEB:ORIG MAT.0.056; REMOVED 0.012; RENAUBUBG 0.044 AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-30-15REMVOED AND REPLACED WEB PER B737-800 SRM 51-40-02 AND DWG 143A8330 REV A.
